MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI I/M ROD LINK; BMET GENERAL KNEE INSTRUMENTS

BIOMET UK LTD. OXFORD UNI I/M ROD LINK; BMET GENERAL KNEE INSTRUMENTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cmp-(b)(4).G2 - foreign: france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
The guide was received broken in the loan kit but the missing part was not found in the transport box.The surgeon was experienced with this type of instrument set and was able to position the femoral component despite the broken guide.This event is related to a malfunction that could potentially lead to a serious injury.However, no patient harm or further outcome was reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Visual examination of the returned product identified that one of the prongs is broken off and the prong was not returned.The item had scuffs and scratches and also some minor dents and dings on the prong.It has a field life of up to ten and a half years.A review of the device manufacturing records and raw material certification confirmed no abnormalities or deviations.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXFORD UNI I/M ROD LINK
Common Device Name
BMET GENERAL KNEE INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18701566
Report Number3002806535-2024-00054
Device Sequence Number17690850
Product Code LXH
UDI-Device Identifier05019279404445
UDI-Public(01)05019279404445(11)131018(10)ZB131001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422822
Device Lot NumberZB131001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/15/2024
05/16/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date02/20/2024
05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose